# SDR SWIA201334791

- Difficulty date: October 1, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 32,034 hours, 44,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT ROW 6A IS BURNED OUT.  FLT#6232 RELAMPED.
